# SDR C2XA03SH024

- Difficulty date: February 25, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 11,624 hours, 10,025 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 14530633003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 24 AND 25.MAINTENANCE REMOVED THE DAMAGED SECTION OF THE OMEGA BEAM AND INSTALLED A REPAIR DOUBLER IAW EMB 145 SRM 53-22-10.THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
